Advanced Search
Article Contents
Article Contents

Global bifurcation for the Hénon problem

The author is member of the Gruppo Nazionale per l’Analisi Matematica, la Probabilità e le loro Applicazioni (GNAMPA) of the Istituto Nazionale di Alta Matematica (INdAM).

Abstract Full Text(HTML) Related Papers Cited by
  • We prove the existence of nonradial solutions for the Hénon equation in the ball with any given number of nodal zones, for arbitrary values of the exponent $ \alpha $. For sign-changing solutions, the case $ \alpha = 0 $ -Lane-Emden equation- is included. The obtained solutions form global continua which branch off from the curve of radial solutions $ p\mapsto u_p $, and the number of branching points increases with both the number of nodal zones and the exponent $ \alpha $. The proof technique relies on the index of fixed points in cones and provides information on the symmetry properties of the bifurcating solutions and the possible intersection and/or overlapping between different branches, thus allowing to separate them in some cases.

    Mathematics Subject Classification: 35J91, 35B05, 35B32.


    \begin{equation} \\ \end{equation}
  • 加载中
  • [1] A. L. Amadori and F. Gladiali, The Hénon problem with large exponent in the disc, J. Differ. Equ., 268 (2020), 5892-5944.  doi: 10.1016/j.jde.2019.11.017.
    [2] A. L. Amadori, On the asymptotically linear Hénon problem, to appear, Commun. Contemp. Math., 2019. doi: 10.1142/S021919972050042X.
    [3] A. L. Amadori and F. Gladiali, Bifurcation and symmetry breaking for the Hénon equation, Adv. Differ. Equ., 19 (2014), 755-782. 
    [4] A. L. Amadori and F. Gladiali, Nonradial sign changing solutions to Lane-Emden problem in an annulus, Nonlinear Anal., 155 (2017), 294-305.  doi: 10.1016/j.na.2017.02.027.
    [5] A. L. Amadori and F. Gladiali, Asymptotic profile and morse index of nodal radial solutions to the Hénon problem, Calc. Var. Partial Differ. Equ., 58 (2019), 1-47.  doi: 10.1007/s00526-019-1606-0.
    [6] A. L. Amadori and F. Gladiali, On a singular eigenvalue problem and its applications in computing the morse index of solutions to semilinear PDE's: II, Nonlinearity, 33 (2020), 2541-2561.  doi: 10.1088/1361-6544/ab7639.
    [7] A. L. Amadori and F. Gladiali, On a singular eigenvalue problem and its applications in computing the morse index of solutions to semilinear PDE's, Nonlinear Anal. Real World Appl., 55 (2020), Art. 103133. doi: 10.1016/j.nonrwa.2020.103133.
    [8] M. Badiale and E. Serra, Multiplicity results for the supercritical Hénon equation, Adv. Nonlinear Stud., 4 (2004), 453-467.  doi: 10.1515/ans-2004-0406.
    [9] T. BartschT. D'Aprile and A. Pistoia, On the profile of sign-changing solutions of an almost critical problem in the ball, Bull. Lond. Math. Soc., 45 (2013), 1246-1258.  doi: 10.1112/blms/bdt061.
    [10] T. Bartsch and M. Willem, Infinitely many radial solutions of a semilinear elliptic problem on ${\mathbb R}^N$, Arch. Ration. Mech. Anal., 124 (1993), 261-276.  doi: 10.1007/BF00953069.
    [11] E. N. Dancer, On the indices of fixed points of mappings in cones and applications, J. Math. Anal. Appl., 91 (1983), 131-151.  doi: 10.1016/0022-247X(83)90098-7.
    [12] E. N. Dancer and P. Hess, Global breaking of symmetry of positive solutions on two-dimensional annuli, Differ. Integral Equ., 5 (1992), 903-913. 
    [13] E. N. Dancer and J. Wei, Sign-changing solutions for supercritical elliptic problems in domains with small holes, Manuscr. Math., 123 (2007), 493-511.  doi: 10.1007/s00229-007-0110-6.
    [14] F. De MarchisI. Ianni and F. Pacella, A Morse index formula for radial solutions of LaneEmden problems, Adv. Math., 322 (2017), 682-737.  doi: 10.1016/j.aim.2017.10.026.
    [15] F. De MarchisI. Ianni and F. Pacella, Exact Morse index computation for nodal radial solutions of Lane-Emden problems, Math. Ann., 367 (2017), 185-227.  doi: 10.1007/s00208-016-1381-6.
    [16] P. EspositoA. Pistoia and J. Wei, Concentrating solutions for the Hénon equation in ${\mathbb R}^2$, J. Anal. Math., 100 (2006), 249-280.  doi: 10.1007/BF02916763.
    [17] P. Figueroa and S. L. N. Neves, Nonradial solutions for the Hénon equation close to the threshold, Adv. Nonlinear Stud., 19 (2019), 757-770.  doi: 10.1515/ans-2019-2052.
    [18] F. Gladiali, A global bifurcation result for a semilinear elliptic equation, J. Math. Anal. Appl., 369 (2010), 306-311.  doi: 10.1016/j.jmaa.2010.03.018.
    [19] F. Gladiali and I. Ianni, Quasi-radial solutions for the Lane-Emden problem in the ball, NoDea Nonlinear Differ. Equ. Appl., 27 (2020), Art. 13. doi: 10.1007/s00030-020-0616-0.
    [20] I. Ianni and A. Saldana, Sharp asymptotic behavior of radial solutions of some planar semilinear elliptic problems, preprint, arXiv: 1908.10503.
    [21] J. Kubler and T. Weth, Spectral asymptotics of radial solutions and nonradial bifurcation for the Hénon equation, Discrete Contin. Dyn. Syst., 40 (2019), Art. 3629. doi: 10.3934/dcds.2020032.
    [22] W. M. Ni and R. D. Nussbaum, Uniqueness and nonuniqueness for positive radial solutions of $\Delta u + f(u, r) = 0$, Commun. Pure Appl. Math., 38 (1985), Art. 67. doi: 10.1002/cpa.3160380105.
    [23] A. Pistoia and E. Serra, Multi-peak solutions for the Hénon equation with slightly subcritical growth, Math. Z., 256 (2007), Art. 75. doi: 10.1007/s00209-006-0060-9.
    [24] M. Willem, D. Smets and J. Su, Non-radial ground states for the Hénon equation, Commun. Contemp. Math., 4 (2002), Art. 467. doi: 10.1142/S0219199702000725.
    [25] Y. B. Zhang and H. T. Yang, Multi-peak nodal solutions for a two-dimensional elliptic problem with large exponent in weighted nonlinearity, Acta Math. Appl. Sin., 31 (2015), 261-276.  doi: 10.1007/s10255-015-0465-5.
  • 加载中

Article Metrics

HTML views(401) PDF downloads(299) Cited by(0)

Access History

Other Articles By Authors



    DownLoad:  Full-Size Img  PowerPoint